# SDR HALA0700006

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 78,692 hours, 14,987 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENG HARDWARE INSP, FOUND WIRE TERMINAL END BROKEN FOR UPPER AFT FIRE DETECTION LOOP.  REMOVED AND REPLACED FIRE LOOP WIRE TERMINAL END PER AMM 26-11-00.  OPS CHECK OF ENG FIRE WARNING SYSTEM CHECKS GOOD.
